# SDR SWAA2013080118729

- Difficulty date: June 20, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 66,150 hours, 61,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6532677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER SURFACE CORRODED AT STATION 980 - 2, LBL 18.  R&R SUPPORT IAW SRM & DRAWING.
